codeine and headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

boo32
Regular Member


Date Joined Jun 2009
Total Posts : 222
   Posted 8/18/2009 2:05 PM (GMT -6)   
hi all, i hope ure all well.
I have been working nearly everyday for the last few weeks and haven'e had much time to go on line.
I work 4 6 hr shifts and 2 4 hr shifts. In order to get through it i take nurofen plus which is 400mg ibuprofen and 16mg codeine, a few hrs later i take solpadeine which is 1000mg paracetomol and 16 grm codeine. Not too much pain, just a stiffness really in my back, but now i have a banging headache...is this from the meds, i also get a really spacey feeling and the worst fog ever.
I have to work as we are financially circling the drain and i can't afford to waste time and money on doctors.
boo
BikeBoo, biking with my boo since 1999
Of all the things i've lost, i miss my mind the most! But it has its advantages!
Fibro, spinal arthritis and all that goes with it.
GAD


crazyoldcatlady
Regular Member


Date Joined May 2009
Total Posts : 194
   Posted 8/18/2009 2:55 PM (GMT -6)   
you can get a "rebound" headache from codeine.  My doc told me that when I was taking Fioricet with codiene for Migraines.  Sorry I don't really know much about it, other than that it exists.  Hope you feel better soon.


Donna
 
I would be unstoppable...
                           if I could just get started.


AustenFan
Veteran Member


Date Joined Aug 2008
Total Posts : 1771
   Posted 8/18/2009 3:29 PM (GMT -6)   
I don't know about the other meds, but my husband gets a crushing headache from codeine.  He has to avoid it all together.  Codeine can also make you feel spacey.
"There is no charm equal to tenderness of  heart." - Jane Austen
 
Fibromyalgia, 2 back surgeries, Meniere's Disease, 30+ kidney stones, GERD, IBS, Asthma, Allergies, Endometriosis, Heart Arrythmia, Myofascial Pain, TMJ, Bi-lateral sacroiliitis.
 
 
 
 
 
 


Jhemi
Regular Member


Date Joined Jul 2009
Total Posts : 223
   Posted 8/18/2009 6:59 PM (GMT -6)   
I can't take codeine. Not because of headaches but because it makes me extremely nauseous.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 3:05 PM (GMT -6)
There are a total of 2,783,834 posts in 305,940 threads.
View Active Threads


Who's Online
This forum has 152239 registered members. Please welcome our newest member, Gemini1972.
473 Guest(s), 15 Registered Member(s) are currently online.  Details
mirowpl, BabsBunny, hornet599, Purrrsiankitty, iampan, Scaredy Cat, ArtAngel, Girlie, 142, BillyBob@388, AK, jrpsf, Traveler, Maro, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer